# SDR SWAA2024021547928

- Difficulty date: February 2, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N8679A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36932
- Aircraft time: 26,742 hours, 13,021 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL FLOOR TO SIDE WALL SUPOPRT AT FWD CARGO BAY FRAME 500 H RBL-25; WL-154 FOUND CRACKED 1 EA CLIP COMMON TO INTERCOSTAL<[01] REMOVED AND REPLACED CLIP COMMON TO INTERCOSTAL LOCATED AT FWD CARGO BAY FRAME 500 H RBL-25; WL-154. RECEIVED NEW PART LOT#1552834-1 IAW SRM 51-10-02 PARAGRAPH. 9 AND DWG 143A7505 REV:B;[02] VERIFIED STEPS 1;3 COMPLETE; STEP 2 IN PARTIAL.;[03] VERIFIED STEP 2 COMPLETE.;[04] VERIFIED ALL STEPS AND MEASUREMENT TABLE COMPLETE; CARD COMPLETE.
